Jump to content
Transgender Guide Message Board
Sign in to follow this  
  • entries
    62
  • comments
    147
  • views
    5,047

First Migraine After A While

Sign in to follow this  
Michele800226

410 views

Hi there all

 

I thought that my migraines would be a thing of the past seeing that it is testosterone related, but hey it the first I had in a few months.

 

The sensation of getting nauseous and disliking the way light makes my eyes and head feel is one thing I dont like.  It aggravates me to a degree that I would just want to punch a hole through a wall just to focus the pain on something else.

 

I know when my estrogen levels are higher with my intake it deminishes.  So I will definitely be talking to my endo about lifting the dose so that I can actually demish this sensation, seeing that after this operation it was dropped to 0.625mg to maintain my body.  Not mentioning what I am taking as I am not prescribing medication for anyone and this is lower then what the international doses are, and yes I also know that I shouldn't be comparing South Africa with any other country, but when it comes to administering certain medication, we are following a totally different set of rules.

 

Majority of the time I'm feeling better.  But the hematoma has gotten me down a few more times this week too.  Did I mention, that the surgeon told me initially after the first week after the surgery that the hematoma would disappear after about 6 weeks, and 9 days later when I went for a followup again, that it looks as though my recovery will take about 2 to 3 months.  What a bummer, right.  I was thinking that I would be good and running about by now.

 

Okay, seeing that I'm giving an update, here goes.  I can walk short distances and then I'm sore, which a long distances (endurance) walker doesnt want to hear right, precisely.  I gained 2Lbs in the first week, lost 6Lbs a week later, and then gained a pound the week after that only to go down and he pound I gained.  I know that this is due to the hormonal fluctuations caused by the operation, but now I'm wondering if this fluctuations aren't only effecting my weight, capabilities to eat and also possibly this onset of the migraine.

 

The reason I started the blog was to check how my mood and everything would change.

 

Talking about my mood changing, I've come to find a difference in the way I handle stressful situations.  Normally where I go through the sensation of wanting to smash, meaning punch things when I'm angry, I release it through tears.  Yes, I've become a cry baby of sorts.  But I still tackle things head on first.

 

But if I didn't mentally change throughout this hormonal fluctuations in my body, as the chemistry in my brains are normalizing I wouldnt be human to start with right.

 

So be prepared for changes and keep holding on.  We are all strong individuals, and we should all learn how to be vulnerable as well as the heroes we might be to others.  Because being strong doesn't mean we dont have weaknesses, it just means we have learnt how to deal with those weaknesses that were flung unto us.

 

Stay strong, be beautiful.  And above all, what does aphrodisiac beauty mean, as I've been told I am that, any good explanation please, as I dont see myself as a knockout beauty queen.

 

Cheers for now

Michele

Sign in to follow this  


3 Comments


Recommended Comments

Hey Michele,

Best wishes on overcoming your migraines. My ex-wife had them and they are truly debilitating. I think it's nice to hear about your stress response changing from wanting to physically do things to tears. I often wish I could cry more easily as it's such a huge relief. But as you say it's still good to tackle things and get them handled. We all know that procrastination doesn't bring satisfaction just more stress.

Take care,

Emma

  • Like 2

Share this comment


Link to comment

Dear Michele and Emma,

My mother had migraines on the right side of her head.  She kept this fact to herself to avoid prejudicing me for or against should I develop migraines.

When I told my mother I get them in the right side of my head, she validated this was true for her, too.  Feel like a rock is being forced into my right eye.  As I get older, they are less severe, so I think they are related to my estrogen.

Since they last for 1/2 hour, I do not treat them with anything beyond over the counter painkillers.

May you be well!

Yours truly,

Monica

  • Like 1

Share this comment


Link to comment

Morning Emma and Monica

 

It is lighter since my Testosterone levels are basically on zero, mine isnt just on one side.  It tales the sight out of both eyes when it reaches it peak, and lucky it always happen at a place I know, so I can move around in that specific place and find my quiet dark place and lay myself down.

 

Doing better and almost back at work, and but so not looking forward to going to work next week.

 

Love and respect

Michele

  • Like 1

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×